# SDR QXEA2018122400462

- Difficulty date: December 17, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 11,367 hours, 12,173 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Nr 11
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 11 FROM FSX10.50-X102.50 IS CORRODED. REMOVED SEAT RAIL #11 FROM FSX 10.50- X102.50 IAW SRM 51-42-05-00-01, 51-41-05-00-01 AND 51-40-15-02-01. INSTALLED SEAT RAIL #11 FROM FSX 10.50 -X102.50 IAW SRM 51-42-05-00-01, 51-41-05-00-01 AND 51-40-15-02-01.
